Published in nt. J. Numer. Meth. Fluids Vol. 25, pp. 1387-1407; 1997
doi: 10.1002/(SICI)1097-0363(19971230)25:12<1385::AID-FLD678>3.0.CO;2-7

Abstract

In a previous paper a general procedure for deriving stabilized finite element schemes for advective type problems based on invoking higher order balance laws over finite size domains was presented. This provides an expression for the element stabilization parameter in terms of the solution residual and its first derivatives in a kind of iterative or adaptative manner. Details of the application of this procedure to 1D and 2D advective–diffusive problems are given. Some examples of applications showing the potential of the new approach are presented.

Full document

The PDF file did not load properly or your web browser does not support viewing PDF files. Download directly to your device: Download PDF document
Back to Top

Document information

Published on 16/01/19
Submitted on 11/01/19

Licence: CC BY-NC-SA license

Document Score

0

Views 9
Recommendations 0

Share this document